# SDR GTIA010391

- Difficulty date: May 18, 2001
- Submitted: June 13, 2001
- Operation: Air carrier
- Aircraft: N133NK
- Make and model: Doug DC-9-32
- Aircraft serial: 48111
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DTW - REFERENCE CARRY OVER NR 0001551-2 TRAILING EDGE SHOW SIGN OF DELAMINATION.  REPAIR TRAILING EDGE IAW DC-9 SRM 51-70 THIS CLEARS CARRY OVER 0001551-2.  (M)
